SciELO - Scientific Electronic Library Online

vol.7 issue2The Transient and Asymptotic Moments for the Random Mission Time of a SystemPreparation and Characterization of Electrospun Polymeric Membranes of Polycaprolactone and Chitosan for Controlled Release of Thiamine Chlorhydrate author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand



Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Ciencia en Desarrollo

Print version ISSN 0121-7488


LOPEZ BURITICA, Karen; CASANOVA TRUJILLO, Simeon  and  ACOSTA MEDINA, Carlos Daniel. Dynamics of a System Associated with a Piecewise Quadratic Family. Ciencia en Desarrollo [online]. 2016, vol.7, n.2, pp.125-132. ISSN 0121-7488.

Abstract This paper presents a study, both in analytical and numerical form, of a discrete dynamical system associated with a piecewise quadratic family. The orbits of periods one and two were characterized, and their stability was established. The nonsmooth phenomenon known as border collision is present when there is a period doubling. Lyapunov exponents are calculated numerically to determine the presence of chaos in the system.

Keywords : Bifurcation; Chaos; Stability; Periodic orbit; Fixed point; Dynamical system.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License